# SDR CALA2013040500201

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 47,819 hours, 25,073 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Part serial: 1797
- Condition: Sparks
- Location: Fwd Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

COFFEE POT FORWARD GALLEY SPARKED.  SMOKED & STRONG ELETRICAL ODOR.   R & R IAW AMM 25-34-00.
